MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; TL1LYR 14FR10ML LATEX DB SAFES

MEDLINE INDUSTRIES, LP MEDLINE; TL1LYR 14FR10ML LATEX DB SAFES
Model Number URO170114Q
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/05/2023
Type of Reportable Event Serious Injury
Event or Problem Description
According to the customer, on (b)(6) 2023, the end of the syringe "broke off" in the foley port and a new catheter was required to be inserted.
 
Additional Manufacturer Narrative
According to the customer, on (b)(6) 2023, the end of the syringe "broke off" in the foley port and a new catheter was required to be inserted.The customer reported there was no serious injury or additional medical intervention required related to the reported incident.Sample was requested for return evaluation.No additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Additional Manufacturer Narrative
Investigation conclusions.

Brand Name
MEDLINE
Common Device Name
TL1LYR 14FR10ML LATEX DB SAFES
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
danielle tognocchi
three lakes drive
northfield, IL 60093
MDR Report Key16869874
Report Number1417592-2023-00200
Device Sequence Number5386108
Product Code OHR
UDI-Device Identifier10193489442120
UDI-Public10193489442120
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberURO170114Q
Device Catalogue NumberURO170114Q
Device Lot Number23BBA094
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2023
Supplement Date Received by Manufacturer06/11/2023
Initial Report FDA Received Date05/04/2023
Supplement Report FDA Received Date07/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown